# SDR AWXA200601056

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 53,531 hours, 23,489 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D23067005
- Part serial: 0472
- Condition: Defective
- Location: Nlg
- Part time: 52,751 hours, 23,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 675A - LOG 7335803 - CREW REPORTED THAT AFTER TAKEOFF, ON  CLIMB OUT, DURING  GEAR RETRACTION THEY RECEIVED ECAM CLASS 1 MESSAGE FOR LANDING GEAR SHOCK ABSORBER FAULT.  AFTER A FEW MINUTES THE CREW REPORTED THE MESSAGE CLEARED.  THE CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT. CREW REPORTED THE GEAR OPERATED NORMAL DURING LANDING.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SHOCK ABSORBER IAW AIRBUS 320 AMM 32-21-13 AND AMERICA WEST AIRLINES TASK CARD F4N32301.  OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.
